Skip to Main content Skip to Navigation


...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
hal-01148162v1  Journal articles
Bernd BankMarc GiustiJoos HeintzMohab Safey El DinÉric Schost. On the geometry of polar varieties
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2010, 21 (1), pp.33--83. ⟨10.1007/s00200-009-0117-1⟩